| Model Number |
1504-01-106 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent the tka surgery for oa with the femoral component (p/n: 150401106) in question.During the surgery, the peg hole and peg of the component positions were different from each other about 3-4mm.The peg located behind the peg hole, and the surgeon extend the peg hole about 3mm with a gouge, and he inserted the implant.The implant seemed to be inserted properly.During the implant to the right, the surgeon had difficulty in inserting the femoral component (p/n: 150401206) though it is unknown that the peg hole was out of place or not.The surgery was completed successfully within 30 minutes delay.No further information is available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.